# SDR SWIA2020090252187

- Difficulty date: July 5, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Nut
- Part number: MS178256
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILERON AND FLIGHT SPOILER INBOARD AND OUTBOARD PCU MOUNTING HARDWARE (NUTS) ARE CORRODED.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED CORRODED NUTS IAW CRJ-200-AMM.
